Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Dry skin on penis glans, gets worse after erection. History of yeast infection. Permanent cure?

I had yeast infection for over one year cured recently after taking diflucan and fivelac. My glan penis skin afterwards is very dry and thin and more or less traumatised. It starts healing then, the next morning when i get a normal erection, it returns back to its previous condition like a vicious cycle. I have taken all sorts of vitamin and healing supplements but all i get is flaking off of dry skin and a restart of the entire healing trauma problem. what do I do?
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have chronic fungal infection of the foreskin.
Please check your blood sugar levels to rule out diabetes.
Please consult qualified Urologist for clinical evaluation and further treatment.
You may need to undergo circumcision
It will help to solve your problem permanently.

Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor